Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TRe: Tardive dyskinesia Jadde

Posted by undopaminergic on March 28, 2020, at 4:45:55

In reply to TRe: Tardive dyskinesia undopaminergic, posted by Jadde on March 27, 2020, at 20:56:55

>
> It was either TD, RLS or something similar. I was taking Abilify at the time and had to keep moving my legs. Hard to explain but it wasnt pleasant.
>

That is not TD, but either RLS or akathisia. Did you experience a "central" or "inner" restlessness, or was it "peripheral", focussed in your legs? Did your legs feel uncomfortable, and was this discomfort temporarily relieved by moving your legs? Was it worse in the evening and night, or was it the same regardless of time of day?

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1109222
URL: http://www.dr-bob.org/babble/20200303/msgs/1109271.html